留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

拓扑有限交性质及极大极小定理*

张石生 张宪

张石生, 张宪. 拓扑有限交性质及极大极小定理*[J]. 应用数学和力学, 1995, 16(4): 307-314.
引用本文: 张石生, 张宪. 拓扑有限交性质及极大极小定理*[J]. 应用数学和力学, 1995, 16(4): 307-314.
Zhang Shi-sheng, Zhang Xian. Topologically Finite Intersection Property and Minimax Theorems[J]. Applied Mathematics and Mechanics, 1995, 16(4): 307-314.
Citation: Zhang Shi-sheng, Zhang Xian. Topologically Finite Intersection Property and Minimax Theorems[J]. Applied Mathematics and Mechanics, 1995, 16(4): 307-314.

拓扑有限交性质及极大极小定理*

基金项目: * 国家自然科学基金

Topologically Finite Intersection Property and Minimax Theorems

  • 摘要: 本文研究了更一般的拓扑有限交的性质。作为应用,利用本文结果给出了更一般的极大极小定理。本文结果推广了[5,6,9]中的主要结果。
  • [1] Bardaro, C, and R.Ceppitelli, Some further generalizations of Knaster-Kura-towski-Mazurkiewicz theorem and minimaz inequalities, J.Math.Anal,Appl,132(1988), 484-490.
    [2] Bardaro, C.and R.Ceppitelli, Applications of generalized Kiiaster-Kuratow-ski-Mazurkicwicz theorem to variational inequalities, J.Mad h.Anal.Appl.,137(1989), 46-58.
    [3] Chang Shih-son and Zhang Ying, Generalized ILKM theoram and variational inequalities, J.Math.Anal.Appi.,158(1991), 10-25.
    [4] Chang Shih-son and Ma Yi-hai, Generalized KKM theorem on H-space with applications, J.Math.Anal.Appl, 163(1992),406-421.
    [5] Chang Shih-son,Y.J.Cho, X.Wu and Y, Zhang, The topological vorsions of KKM theorem and Fan’s matching theorem with applications, Topological Methods in Nonlinear Anal.,1(1993), 231-245.
    [6] Chang Shih-son and X, Wu, Topological KKM theorem and minimaa theorems,J.Math, Anal.Appl.,182(1994),1-12,
    [7] Fan,Ky, A generalization of Tychonoff's fixed point theoram,Math.Anal,142(1961), 303-310,
    [8] Horvath, C,Some results on multivalued mappings and inequsiitics without convexity in "Nonlinear and Convez Analysis", Lecture Notes in Pure and Appl.Math.Series, Springer-Verlag, 107(1987).
    [9] Kindler, J.Topological intersection theorems, Proc,Amer, Mafh.Soc,117(1993),1003-1011.
    [10] Knaster, B.,C.Kuratowski and S.Mazurkiewicz, Ein Beweis des Fixpunk-satzes n-dimensionale Simplexe, Fund. Math,14(1929), 132-137,
    [11] Park, S.,Generalizations of Ky Fan's matching theorems and their applications, J.Math.final.Appl.,141(1989), 164-176.
    [12] Shih, M. H.and K.K.Tan, A geometric property of convex sets with applications to minimax type inequalities and fixed point theorems, J.Austral Math.soc.A.,45(1988), 169-183.
  • 加载中
计量
  • 文章访问数:  1899
  • HTML全文浏览量:  17
  • PDF下载量:  701
  • 被引次数: 0
出版历程
  • 收稿日期:  1994-07-11
  • 刊出日期:  1995-04-15

目录

    /

    返回文章
    返回